# SDR JR2R20220820827

- Difficulty date: August 20, 2022
- Submitted: August 20, 2022
- Operation: Air carrier
- Aircraft: N80348
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000599
- Aircraft time: 13,465 hours, 7,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 200
- Part time: 13,465 hours, 7,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB UNDER FWD GALLEY CORRODED AROUND ATTACH POINTS
